476 0

RANDOM APPROXIMATION OF A GENERAL SYMMETRIC EQUATION

Title
RANDOM APPROXIMATION OF A GENERAL SYMMETRIC EQUATION
Author
박춘길
Keywords
Hyers-Ulam stability; general symmetric equation; random normed space
Issue Date
2015-10
Publisher
IRANIAN MATHEMATICAL SOC
Citation
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, v. 41, NO 5, Page. 1147-1159
Abstract
In this paper, we prove the Hyers-Ulam stability of the symmetric functional equation f (phi(1)(x, y)) = phi(2)(f (x), f (y)) in random normed spaces. As a consequence, we obtain some random stability results in the sense of Hyers-Ulam-Rassias.
URI
http://bims.iranjournals.ir/article_680.htmlhttp://hdl.handle.net/20.500.11754/28141
ISSN
1735-8515
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE